Rate of Convergence to Equilibrium of Symmetric Simple Exclusion Processes

Pablo A. Ferrari, A. Galves, C. Landim

2000, v.6, Issue 1, 73-88


We give bounds on the rate of convergence to equilibrium of the symmetric simple exclusion process in $Z^d$. Our results include the existent results in the literature. We get better bounds and larger class of initial states via a unified approach. The method includes a comparison of the evolution of $n$ interacting particles with $n$ independent ones along the whole time trajectory.

Keywords: interacting particle system


Please log in or register to leave a comment

There are no comments yet